On Some Doubly Nonlinear Elliptic-Parabolic Equations

Tomomi Kojo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)130
JournalBook of Abstracts for Second International Conference of Applied Mathematics
Volume1
Publication statusPublished - 2005 Aug 13

Cite this

On Some Doubly Nonlinear Elliptic-Parabolic Equations. / Kojo, Tomomi.

In: Book of Abstracts for Second International Conference of Applied Mathematics, Vol. 1, 13.08.2005, p. 130.

Research output: Contribution to journalArticle

@article{51c10a6af5b144e2b2983f95fa192d7b,
title = "On Some Doubly Nonlinear Elliptic-Parabolic Equations",
author = "Tomomi Kojo",
year = "2005",
month = "8",
day = "13",
language = "English",
volume = "1",
pages = "130",
journal = "Book of Abstracts for Second International Conference of Applied Mathematics",

}

TY - JOUR

T1 - On Some Doubly Nonlinear Elliptic-Parabolic Equations

AU - Kojo, Tomomi

PY - 2005/8/13

Y1 - 2005/8/13

M3 - Article

VL - 1

SP - 130

JO - Book of Abstracts for Second International Conference of Applied Mathematics

JF - Book of Abstracts for Second International Conference of Applied Mathematics

ER -